PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Stokes' formula for stratified forms

Volume 114 / 2015

Guillaume Valette Annales Polonici Mathematici 114 (2015), 197-206 MSC: Primary 58A10, 58A35; Secondary 32B20. DOI: 10.4064/ap114-3-1


A stratified form is a collection of forms defined on the strata of a stratification of a subanalytic set and satisfying a continuity property when we pass from one stratum to another. We prove that these forms satisfy Stokes' formula on subanalytic singular simplices.


  • Guillaume ValetteInstytut Matematyczny PAN
    Św. Tomasza 30
    31-027 Kraków, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image